# SDR 95ZZZX4060

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3807T
- Make and model: Beech 58P
- Aircraft serial: TJ332
- Engine: Cont TSIO520WB
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA7AD1
- Condition: Diaphragm Torn
- Location: Fuel Servo
- Part time: 2,480 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RT MAG INTERMITTENT.  AT 14,000 FEET ALTITUDE, FUEL VENTING OUT OF LT ENGINE INBOARD UPPER COWL VENT.  FOUND FUEL SERVO DIAPHRAGM TORN ALLOWING FUEL INTO AIR SIDE.  FUEL VENTED OUT MAG FILTER AND INTO MAG CAUSING MISFIRE.
